# SDR YENA2024080801101

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,494 hours, 29,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: WEAR ON LH/RH WING FIXED LEADING EDGE SKIN (EXTERNAL SIDE) BTW RIB 11/13; REF TOMX WO 2592 NR 00033.  WEAR ON LH/RH WING FIXED LEADING EDGE SKIN (EXTERNAL SIDE) BTW RIB 11/13. WERE BLENDED OUT PER EMB-190 SRM 51-10-03 AND WERE EVALUATED, AREA ON LH WING FIXED LEADING EDGE SKIN (EXTERNAL SIDE) RIB 11-13 AND AREA ON RH WING FIXED LEADING EDGE SKIN (EXTERNAL SIDE) RIB 12-13 IT IS WITHIN OF LIMITS PER EMB--190 SRM 57-49-01 A/D 51 AND AREA ON RH WING FIXED LEADING EDGE SKIN (EXTERNAL SIDE) ACCES PANEL 616QT (N/P: PN: 190-31699--422) IS OUT OF LIMITS PER EMB-190 SRM 57--49-01 A/D 51 AND PANEL 616QT (N/P: PN: 190--31699-422) WAS REPLACED PER EMB 190 SRM 51-41-08.
